MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS460TBT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Memory Loss/Impairment (1958); Nausea (1970); Pulmonary Dysfunction (2019); Rash (2033); Vomiting (2144); Anxiety (2328); Confusion/ Disorientation (2553); Cough (4457); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Upper Respiratory Tract Irritation (4872)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging that the reporter experienced multiple ongoing and severe health issues while using the philips cpap device, including lung and respiratory problems, waking up coughing and vomiting which led to hospitalization.Later the patient collapsed due to bronchospasms and was placed in a medically induced coma.In (b)(6) 2022, the reporter was hospitalized again with multiple health issues and was diagnosed with mast cell activation syndrome, causing severe nerve reactions and hypersensitivity.The reporter has developed severe allergies to a wide range of triggers, including animals and food.The reporter now carries several epipens at all times and cannot visit family members with pets due to risk of severe reactions.Eating and working have become difficult, resulting in significant weight loss and job loss (previously employed as a draftsperson).According to information presented after several years of using the device, the reporter experiences: tinnitus, poor memory, confusion, anxiety, cracked teeth, rashes, black eyes, wounds, palpitations, food allergies.Nausea, vomiting, skin, eye, nose respiratory tract irritation, shortness of breath, coughing, inflammation, etc.It is explicitly stated that a respiratory specialist linked the health issues to the cpap machines and that the device in use was confirmed to be defective.However, it is unclear how the issues to the cpap use were confirmed.The reporter requests that this report be included in the tga¿s statistics for future reference.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.

Brand Name
REMSTAR PRO C-FLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23901540
Report Number2518422-2025-113293
Device Sequence Number13291092
Product Code BZD
UDI-Device Identifier00606959030121
UDI-Public(01)00606959030121
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDS460TBT
Device Catalogue NumberDS460TBT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date12/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown